# SDR HALA0200702

- Difficulty date: November 20, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

FLT 541 - HNL - NUMEROUS POEWR INTERUPTIONS ON DESCENT TO HNL.  NO BREAK POWER TRANSFER APPEAR INOPERATIVE.  EMERGENCY LIGHTS ON (5 TIMES).  INTERMITTENT ANNUNCIATOR LIGHTS, DCU FAIL.  NR 1 ENGINE VIBE HIGH, INDICATED 5.0 PLU (AMBER) FOR NR 1 N1 ON ONE OCCASSION.  LEFT GENERATOR APPEARED FAILED.  RIGHT GENERATOR WAS POWERING LEFT AC BUSS.  REPLACED LEFT GENERATOR ASSEMBLY.  OPS CHECK LEAK CHECK NORMAL.  (M)
